# SDR JR2R20241022054

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: 17003647001
- Condition: Chafed
- Location: Zone 800
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OPENING FWD SEAL STRIKER CAFED.  REPAIRED
